Jump to content

Tachy After Atenolol


jenwic
 Share

Recommended Posts

Last night I took atenelol for the first time. About 15 minutes after I took it I had a 4 minute episode of tachycardia. I felt good all night, but when I got up this morning my heart rate was 109. It is usually around 130 when I first get up so I thought, not too bad. However, as the afternoon wore on my heart rate was up more than normal. It is usually in the 80's or 90's but today it was 100 just sitting still.

Also, I have asthma and after taking the atenolol I have been wheezier than usual. The dr. told me if the pill didn't agree with me to let him know.

Should I try it again tonight or stop taking it and call the dr. tomorrow?

Link to comment
Share on other sites

I take atenolol - it's my lifesaver. I know that it wears off over time and it's half of your system in 12 hrs. That may be why you weren't feeling well by the next morning and even worse by the next afternoon. Beta blockers also take a while to get used to. It took me at least a week to adjust to mine, but it was well worth it.

The heart rates that you are mentioning actually seem fairly normal for a POTS person, but definitely talk to your dr.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...